On the estimates of Ljapunov type for distributions of sums close to normal
Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 778-779
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_4_a10,
author = {S. V. Nagaev and V. I. Rotar'},
title = {On the estimates of {Ljapunov} type for distributions of sums close to normal},
journal = {Doklady Akademii Nauk},
pages = {778--779},
year = {1971},
volume = {199},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a10/}
}
S. V. Nagaev; V. I. Rotar'. On the estimates of Ljapunov type for distributions of sums close to normal. Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 778-779. http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a10/